# SDR DALA2016073005667

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP LOWER ANGLE SPLICE X=60 BETWEEN STA Y=579 AND Y=598 AT PASSENGER CABIN, SM, CPAX CARD 55, ZONE 200.  LOWER ANGLE SPLICE WAS REPLACED IAW SRM 53-20-51, FIG 1 AND 51-41-05.
